question-icon

What Causes Loss Of Weight After Treating Neuroendocrine Tumor?

default
Posted on Sat, 27 Jan 2018
Question: I have heard on t.v. about a problem called nets I have had bowel problems since 1999 after radiation and I am wondering if this could possibly be the problem as I have lost 8 kgs in less than 2 months
doctor
Answered by Dr. Mirjeta Guni (5 minutes later)
Brief Answer:
About NET;

Detailed Answer:
Hello and thank you for asking!
I have gone carefully through your concern.
Neuroendocrine tumor is a rare pathology but should be taken into consideration in patients with chronic diarrhea, flushing, weight loss ( you didn't mention your symptoms).
There are some tumor markers sensitive in diagnosing it (chromogranine A, 5-HIAA,, serotonin e ect) that we check when the doubt for NET exists.
You should discuss with your treating physician about them.
Hope the information will help.
Kind regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2410 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
People also viewed
What Causes Loss Of Weight After Treating Neuroendocrine Tumor?

Brief Answer: About NET; Detailed Answer: Hello and thank you for asking! I have gone carefully through your concern. Neuroendocrine tumor is a rare pathology but should be taken into consideration in patients with chronic diarrhea, flushing, weight loss ( you didn't mention your symptoms). There are some tumor markers sensitive in diagnosing it (chromogranine A, 5-HIAA,, serotonin e ect) that we check when the doubt for NET exists. You should discuss with your treating physician about them. Hope the information will help. Kind regards, Dr.Mirjeta